# SDR RRXA96172

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FLAMED OUT DURING DESCENT THROUGH 15,000.  CHECKED OIL FILTER CHIP DETECTORS, FUEL FILTER, IGNITION SYSTEM, FUEL TANK SELECTOR RIG, AND LEAK CHECK, NO DEFECTS NOTED.  PERFORM CHECKS PER MM 71-00-46.  FOUND VBV RIGGING TOO CLOSE, RE-RIGGED VBV PER MM.  ENGINE RUN CHECKS OK.
